Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 3, NWS San Angelo, TX

September 29, 2012Runnels County, Texas

NWS San Angelo, TX issued this river flood warning at Sep 29, 2012, 10:57 AM CDT for Runnels County, Texas. It took effect at Sep 29, 2012, 11:17 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2012, 10:57 AM CDT (15:57 UTC)
In effect from
Sep 29, 2012, 11:17 AM CDT
Expired
Sep 29, 2012, 8:37 PM CDT
In force
9 hr
Issued by
NWS San Angelo, TX
Flood severity
Minor

County Runnels County, TX

The radar

The San Angelo radar (KSJT), 71 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Elm Creek (Colorado Basin WCTX) at Ballinger (BAMT2). The gauge peaked at 7.12 ft at Sep 29, 2012, 4:00 PM CDT.

actionminormoderate51009/2909/3010/01
Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08127000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WGUS44 KSJT 291557
FLWSJT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1057 AM CDT SAT SEP 29 2012

...THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN TEXAS... 

  ELM CREEK AT BALLINGER AFFECTING RUNNELS COUNTY

OVERNIGHT...THREE TO FOUR INCHES OF WIDESPREAD RAIN FELL ACROSS
NORTHERN RUNNELS COUNTY.  THIS RAINFALL HAS PRODUCED RISES ALONG
ELM CREEK IN CENTRAL RUNNELS COUNTY. THE FLOOD STAGE ON ELM CREEK AT
BALLINGER IS 7 FEET. THE ELM CREEK AT BALLINGER IS FORECAST
TO RISE ABOVE FLOOD STAGE TODAY AND CREST AROUND 9 FEET THIS
EVENING. THE CITY OF BALLINGER HAS CLOSED THE THE CITY PARK DUE TO
THE RISING WATER LEVELS IN ELM CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE 
LATEST INFORMATION ON THIS SITUATION.

FOR GRAPHICAL HYDROLOGICAL INFORMATION...PLEASE GO TO WEATHER.GOV AND
CLICK ON WEST CENTRAL TEXAS. SELECT RIVERS AND LAKES UNDER 
CURRENT WEATHER. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE 
PROVIDES CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...
IMPACTS...AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BY
CLICKING ON EACH POINT.

&&

TXC399-300657-
/O.NEW.KSJT.FL.W.0003.120929T1617Z-121001T0444Z/
/BAMT2.1.ER.120929T1617Z.120930T0000Z.120930T1644Z.NO/
1057 AM CDT SAT SEP 29 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ELM CREEK AT BALLINGER.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM SATURDAY THE STAGE WAS 6.2 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 9.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY TOMORROW LATE MORNING.
* IMPACT...AT 10.0 FEET...MODERATE FLOODING WILL OCCUR.  THE CITY 
  PARK, SWIMMING POOL AND GOLF COURSE WILL BE FLOODED.  SECONDARY 
  ROADS AND LOW WATER CROSSINGS WILL FLOOD.

$$
2 follow-up statements
035 
WGUS84 KSJT 292039
FLSSJT
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE SAN ANGELO TX
339 PM CDT SAT SEP 29 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS..
  COLORADO RIVER NEAR BALLINGER AFFECTING RUNNELS COUNTY 
  ELM CREEK AT BALLINGER AFFECTING RUNNELS COUNTY 

BOTH ELM CREEK AND THE COLORADO RIVER AT BALLINGER ARE RISING.  WATER FROM
THE COLORADO RIVER WILL LIKELY BACKUP INTO ELM CREEK CAUSING ADDITIONAL FLOODING
IN BALLINGER. THE COLORADO RIVER NEAR BALLINGER IS FORECAST TO CREST JUST ABOVE
THE FLOOD STAGE OF 26.4 FEET THIS EVENING. 

THE NATIONAL WEATHER SERVICE WILL MONITOR THE COLORADO RIVER AND
UPDATE FORECASTS AS NEEDED TO REFLECT CHANGES FROM ONGOING RAIN AND
OBSERVATIONS FROM STREAMFLOW STATIONS UPSTREAM OF BALLINGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE 
LATEST INFORMATION ON THIS SITUATION.

FOR GRAPHICAL HYDROLOGICAL INFORMATION...PLEASE GO TO WEATHER.GOV AND
CLICK ON WEST CENTRAL TEXAS. SELECT RIVERS/LAKES UNDER CURRENT 
WEATHER. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES 
CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...IMPACTS...
AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BYCLICKING 
ON EACH POINT.


&&

TXC399-301139-
/O.CON.KSJT.FL.W.0002.000000T0000Z-121001T0108Z/
/BLIT2.3.ER.120929T1704Z.120930T0000Z.120930T1308Z.NO/
339 PM CDT SAT SEP 29 2012

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER NEAR BALLINGER.
* UNTIL SUNDAY EVENING.
* AT  3:00 PM SATURDAY THE STAGE WAS 25.8 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.4 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.

$$

TXC399-301139-
/O.CON.KSJT.FL.W.0003.000000T0000Z-121001T0444Z/
/BAMT2.1.ER.120929T1813Z.120930T0000Z.120930T1644Z.NO/
339 PM CDT SAT SEP 29 2012

THE FLOOD WARNING CONTINUES FOR
  THE ELM CREEK AT BALLINGER.
* UNTIL SUNDAY EVENING.
* AT  3:30 PM SATURDAY THE STAGE WAS 7.1 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.2 FEET BY THIS 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE 
  MORNING.
* IMPACT...AT 10.0 FEET...MODERATE FLOODING WILL OCCUR.  THE CITY 
  PARK, SWIMMING POOL AND GOLF COURSE WILL BE FLOODED.  SECONDARY 
  ROADS AND LOW WATER CROSSINGS WILL FLOOD.

$$
696 
WGUS84 KSJT 300137
FLSSJT
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE SAN ANGELO TX
837 PM CDT SAT SEP 29 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...
 
  ELM CREEK AT BALLINGER AFFECTING RUNNELS COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  COLORADO RIVER NEAR BALLINGER AFFECTING RUNNELS COUNTY 

WATER LEVELS ALONG ELM CREEK IN BALLINGER CONTINUE TO FALL THIS
EVENING AND THE RIVER IS NOW BELOW FLOOD STAGE. THE RIVER WILL FALL
BELOW ACTION STATE OF 6 FEET SHORTLY AFTER MIDNIGHT. THE COLORADO
RIVER AT BALLINGER IS FORECAST TO CREST AT 28 FEET AROUND 11 PM 
THIS EVENING AND CONTINUE FALLING OVERNIGHT INTO SUNDAY. THE RIVER 
IS FORECAST TO FALL BELOW FLOOD STAGE OF 18 FEET BY MID MORNING
SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE 
LATEST INFORMATION ON THIS SITUATION.


FOR GRAPHICAL HYDROLOGICAL INFORMATION...PLEASE GO TO WEATHER.GOV AND
CLICK ON WEST CENTRAL TEXAS. SELECT RIVERS/LAKES UNDER CURRENT 
WEATHER. THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES 
CURRENT AND FORECAST RIVER INFORMATION...GAGE LOCATIONS...IMPACTS...
AND HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BYCLICKING 
ON EACH POINT.


&&

TXC399-301637-
/O.EXT.KSJT.FL.W.0002.000000T0000Z-121001T0313Z/
/BLIT2.3.ER.120929T1704Z.120930T0100Z.120930T1513Z.NO/
837 PM CDT SAT SEP 29 2012

THE FLOOD WARNING CONTINUES FOR
  THE COLORADO RIVER NEAR BALLINGER.
* UNTIL SUNDAY EVENING.
* AT  8:00 PM SATURDAY THE STAGE WAS 27.7 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE MORNING.

$$

TXC399-300207-
/O.CAN.KSJT.FL.W.0003.000000T0000Z-121001T0444Z/
/BAMT2.1.ER.120929T1813Z.120929T2115Z.120929T2308Z.NO/
837 PM CDT SAT SEP 29 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE ELM CREEK AT BALLINGER.
* AT  7:30 PM SATURDAY THE STAGE WAS 6.8 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* FELL BELOW FLOOD STAGE AT  6:08 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.1 FEET BY MONDAY 
  MORNING.
* IMPACT...AT 7.0 FEET...MINOR FLOODING WILL OCCUR.  THE CITY PARK AND
  SWIMMING POOL AREA WILL BEGIN TO FLOOD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this river flood warning went out at Sep 29, 6:52 AM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Sep 29, 6:52 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
652 AM CDT SAT SEP 29 2012

.DISCUSSION...
SEE THE 12Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
WIDESPREAD RAIN AND LOW CLOUDS WILL RESULT IN BORDERLINE IFR/MVFR
CONDITIONS THROUGH THE MORNING HOURS WITH CIGS/VSYBS GRADUALLY
IMPROVING DURING THE DAY AS DRIER AIR ADVECTS INTO THE REGION FROM
THE WEST. THIS WILL RESULT IN PREVAILING MVFR SKIES WITH RAIN
SHOWERS GRADUALLY ENDING FROM WEST TO EAST. THE BIGGEST CHALLENGE
WITH THIS FORECAST PACKAGE IS WHAT TO DO WITH THE WINDS. A
SURFACE LOW WILL CONTINUE TO DEEPEN AND MOVE ACROSS THE SOUTHERN
PORTION OF THE FORECAST AREA OVER THE NEXT 6-8 HRS. HOWEVER...THE
POOR SPATIAL RESOLUTION IN THE OBSERVATION NETWORK HAS LEFT ME
LESS THAN CERTAIN WHERE THE CENTER OF LOW PRESSURE IS LOCATED. A
ROUGH ESTIMATE BASED ON THE WATER VAPOR SIGNATURE SUGGESTS THAT
THE LOW IS NEAR OZONA AND WILL MOVE GENERALLY ALONG AND JUST NORTH
OF THE I-10 CORRIDOR TODAY. SURFACE WINDS WILL BACK TO THE
NORTHEAST AND EVENTUALLY TO THE NORTH AS THE LOW PASSES...
INCREASING TO 15-20 KTS SUSTAINED...WITH HIGHER GUSTS. THE GFS IS
REALLY BOMBING THIS LOW OUT...CREATING NORTHEAST 1500 FT WINDS
NEAR 50 KTS BY 18Z BUT I THINK THIS IS A BIT OVERDONE.

AS THE LOW MOVES OFF TO THE EAST...WE WILL SEE SOME LOW LEVEL
MOISTURE WRAP AROUND TO THE NORTH AND NORTHWEST OF ITS CENTER. I
EXPECT MVFR /OR LOWER CIGS/ WILL HANG AROUND AT MOST SITES THROUGH
MUCH OF THE EVENING HOURS AND POSSIBLY ALL THE WAY THROUGH 12Z. I
DID IMPROVE KSJT/KSOA TO VFR GIVEN THEIR LOCATIONS RELATIVE TO THE
LOW. RAIN SHOWERS SHOULD GENERALLY END BY EARLY EVENING WITH DRY
WEATHER ANTICIPATED THEREAFTER.

JOHNSON

&&

.PREV DISCUSSION... /ISSUED 345 AM CDT SAT SEP 29 2012/

SHORT TERM...
A LARGE AND VERY WELCOME RAIN SHIELD CONTINUES TO MOVE SLOWLY TO THE
EAST ACROSS THE LONE STAR STATE. RICH TROPICAL MOISTURE CONTINUES TO
STREAM ACROSS THE STATE FROM SOUTHWEST BUT THIS AIRMASS IS FINALLY
BEHIND PUSHED OFF THE EAST AS THE BAROCLINIC WAVE IN THE WESTERLIES
IMPINGES UPON THE WESTERN FRINGE OF THE MOISTURE PLUME. THE
BAROCLINIC LEAF STRUCTURE SEEN ON THE WATER VAPOR IMAGERY DEPICTS AN
INFLECTION POINT ON THE WESTERN FLANK NEAR THE BIG BEND WITH A
SOMEWHAT POORLY DEFINED CUSP DUE SOUTH OF FORT STOCKTON NEAR THE RIO
GRANDE. BASED UPON THIS FEATURE AND THE CYCLONIC CURVATURE TO THE
WIND FIELD...WE CAN DEDUCE THE PRESENCE OF A SURFACE LOW JUST TO THE
SOUTH SOUTHEAST OF FORT STOCKTON. SOUTHEASTERLY FLOW THROUGH THE
LOWEST 4-6 KFT HAS PROVIDED A NICE TAP OF GULF MOISTURE...PUSHING
PWAT VALUES INTO THE 1.8-2.0 INCH RANGE PER GFS PWAT ESTIMATES FROM
SUOMINET. THE STRONG SYNOPTIC SCALE FORCING ASSOCIATED WITH
AFOREMENTIONED SHORTWAVE TROF WILL AUGMENT MESOSCALE FORCING FROM
STRONG H7-H85 FRONTOGENESIS...AND SOMEWHAT AUGMENTED BY THE
TRANSVERSE CIRCULATION ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF
THE UPPER TROPOSPHERIC JET FOUND JUST NORTH OF THE RED RIVER. IN
ADDITION...STRONG ISENTROPIC ASCENT WILL BE FOUND ON THE NORTH AND
EAST FLANKS OF THE H85 CYCLONE AS IT MOVES EAST ALONG THE I-10
CORRIDOR.

RAINFALL AMOUNTS HAVE ALREADY MEASURED 2-4 ACROSS MUCH OF THE CONCHO
VALLEY AND SOUTHERN BIG COUNTRY WITH LIGHTER AMOUNTS TO THE NORTH
AND SOUTH. ISOLATED AMOUNTS OF 5-6 INCHES HAVE BEEN REPORTED AS WELL
WITH ONLY MINOR FLOODING EXPERIENCED SO FAR. GIVEN THE SLOW EASTWARD
PROGRESSION OF THIS SYSTEM COMBINED WITH THE POTENTIAL FOR 1-2
ADDITIONAL INCHES OF PRECIPITATION...THE FLASH FLOOD WATCH WILL BE
CONTINUED. RAIN CHANCES TODAY WILL BE NEAR 100 PERCENT IN MOST AREAS
BUT WILL TAPER OFF DURING THE LATE MORNING AND EARLY AFTERNOON HOURS
AS THE MID LEVEL DEFORMATION ZONE FINALLY PASSES AND THE PRECIP
MOVES EAST. THUNDER WAS REMOVED FROM MUCH OF THE AREA AS WELL.
INSTABILITY IS QUITE LOW GIVEN THE SATURATED VERTICAL PROFILES AND
WE HAVE SEEN LITTLE TO NO LIGHTNING STRIKES OVER THE PAST 12+ HOURS.
I DID KEEP ISOLATED THUNDERSTORMS IN THE SOUTHEAST FOR THIS MORNING
AS MUCAPE PROGS REMAIN SUBSTANTIAL ENOUGH TO SUPPORT ISOLATED STRONG
UPDRAFTS AND CHARGE SEPARATION. I HELD ON TO THE LOW POPS ACROSS THE
EASTERN 1/3 OF THE AREA BUT ANY SHOWERS SHOULD BE GONE BY 06Z.
DIURNAL TEMPERATURE RANGES TODAY WILL BE QUITE SMALL GIVEN THE
PRECIPITATION AND ABUNDANT CLOUD COVER. I EXPECTED MAINLY LOWER 70S
TODAY. TONIGHT WE WILL SEE TEMPS FALL TO NEAR 60 DEGREES ACROSS WEST
CENTRAL TX.

JOHNSON

LONG TERM...
BY SUNDAY MORNING THE UPPER TROUGH AXIS WILL BE EXITING OVER OUR
EASTERN COUNTIES WITH ANY ASSOCIATED RAINFALL EAST OF THE FORECAST
AREA. MODELS STILL CLINGING TO A WEAK DISTURBANCE MOVING IN THE
SOUTHWARD FLOW ALOFT POSSIBLY AFFECTING THE WESTERN CWA SUNDAY
NIGHT. WILL MAINTAIN A SLIGHT CHANCE OF RAINFALL FOR THIS AREA
THROUGH 12Z MONDAY. DRY FORECAST EXPECTED THROUGH THE REMAINDER OF
THE EXTENDED.

SUNDAY HIGHS WILL BE IN THE UPPER 70S TO AROUND 80 DEGREES WITH
WARMING AFTERNOON TEMPERATURES THROUGH MIDWEEK. LOOKING FOR A
STRONG DRY COLD FRONT PUSHING THROUGH THE FORECAST AREA ON
THURSDAY. TYPICAL PREFRONTAL COMPRESSIONAL HEATING ON WEDNESDAY
WILL SEE AFTERNOON HIGHS IN THE UPPER 80S TO AROUND 90...WITH
THURSDAY POSTFRONTAL HIGHS AROUND 10 DEGREES COOLER AND SECOND
DAY POSTFRONTAL HIGHS ON FRIDAY IN THE MID TO UPPER 70S.
MORNING LOWS WILL BE IN THE LOWER TO MID 50S FRIDAY AND SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 73  60  79  58  82 / 100  10  10  20   5
SAN ANGELO 	 73  59  80  58  83 / 100  10  10  20  10
JUNCTION 	 73  63  79  55  84 /  90  20  10  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION...KIMBLE...
MASON...MCCULLOCH...MENARD...RUNNELS...SAN SABA...SCHLEICHER...
STERLING...SUTTON...TOM GREEN.

&&

25
Hazardous weather outlook, Sep 29, 4:46 AM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
446 AM CDT SAT SEP 29 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-301100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
446 AM CDT SAT SEP 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE
TODAY...BRINGING MODERATE TO HEAVY RAINFALL TO MUCH OF WEST
CENTRAL TEXAS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES MAY
RESULT IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN
EFFECT FOR LOCATIONS ALONG AND SOUTH OF A STERLING CITY...TO
WINTERS...TO BROWNWOOD LINE THROUGH 7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT...MAINLY
WEST OF A HASKELL...TO WINTERS...TO SONORA LINE. THE PRIMARY
THREAT WITH THESE STORMS WILL BE DANGEROUS CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

COOPERATIVE OBSERVERS...EMERGENCY OFFICIALS AND SPOTTERS ARE
ENCOURAGED TO RELAY RAINFALL AMOUNTS AND FLOOD REPORTS TO THE
NATIONAL WEATHER SERVICE IN SAN ANGELO.

JOHNSON

In the hours before

Local storm report, Sep 29, 10:49 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1049 AM CDT SAT SEP 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     FLASH FLOOD      11 S BALLINGER          31.58N  99.96W
09/29/2012                   RUNNELS            TX   LAW ENFORCEMENT

            LOCAL LAW ENFORCEMENT REPORTED THAT HIGHWAY 83 ALONG
            THE BORDER OF RUNNELS AND CONCHO COUNTIES WAS CLOSED...
            WITH ABOUT 4 FEET OF WATER OVER THE ROADWAY.

0910 AM     FLASH FLOOD      5 SSW BALLINGER         31.67N  99.99W
09/29/2012                   RUNNELS            TX   LAW ENFORCEMENT

            LOCAL LAW ENFORCEMENT FROM RUNNELS COUNTY REPORTED A
            CLOSURE OF HIGHWAY 67 BETWEEN BALLINGER AND SAN
            ANGELO... DUE TO HIGH WATER.

&&

EVENT NUMBER SJT1200245
EVENT NUMBER SJT1200246

19

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 8:17 PM CDTAreal Flood AdvisorySJTConcho, Tom Green6 hr
Sep 29, 1:42 AM CDTAreal Flood AdvisorySJTConcho, Tom Green6 hr
Sep 29, 7:53 AM CDTAreal Flood AdvisorySJTConcho, Tom Green3 hr
Sep 29, 8:17 AM CDTFlash Flood WarningSJTIrion, Tom Green103 min
Sep 29, 8:50 AM CDTFlash Flood WarningSJTConcho, Runnels3 hr
Sep 29, 8:58 AM CDTAreal Flood AdvisorySJTCrockett, Schleicher, Sutton3 hr
Sep 29, 9:15 AM CDTRiver Flood WarningSJTRunnels24 hr
Sep 29, 9:31 AM CDTAreal Flood AdvisorySJTIrion, Tom Green6 hr
Sep 29, 9:31 AM CDTFlash Flood WarningSJTTaylor3 hr
Sep 29, 9:55 AM CDTAreal Flood AdvisorySJTIrion, Tom Green2 hr
Sep 29, 10:37 AM CDTAreal Flood AdvisorySJTColeman3 hr
Sep 29, 11:26 AM CDTFlash Flood WarningSJTConcho, Runnels3 hr
Sep 29, 11:52 AM CDTFlash Flood WarningSJTCallahan4 hr
Sep 29, 3:24 PM CDTAreal Flood AdvisorySJTTom Green6 hr
Sep 29, 3:44 PM CDTRiver Flood WarningSJTConcho5 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.